# SDR SWAA980039

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO AUS DUE TO NAUSEA TYPE ODOR IN CABIN.  INSPECTED AC SYSTEM, NO DEFECTS NOTED.  REMOVED AND REPLACED WATER SEPARATORS PER BOEING M/M.
